MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2165/00128071-200304010-00004

Медицинская библиотека · American journal of clinical dermatology · 2003

Drug-induced nail abnormalities.

Piraccini Bianca Maria, Iorizzo Matilde, Tosti Antonella

СтатьяОбзорПеревод в очереди

Аннотация

This article reviews the different nail symptoms produced by drugs. Drug-induced nail abnormalities may result from toxicity to the matrix, the nail bed or the periungual tissues. The most common symptoms include Beau's lines/onychomadesis, melanonychia, onycholysis, and periungual pyogenic granulomas. Nail changes usually affect several nails and in most cases are asymptomatic. Drugs that most frequently produce nail abnormalities include retinoids, indinavir, and cancer chemotherapeutic agents. In this article, we also include nail adverse effects as a result of radiotherapy since they are commonly observed in clinical practice.

Для цитирования: Piraccini Bianca Maria, Iorizzo Matilde, Tosti Antonella. Drug-induced nail abnormalities.. American journal of clinical dermatology. 2003. DOI: 10.2165/00128071-200304010-00004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.